Hello, have even ever got withdrawals when stopping Bisoprolol?.. I have gone from 5mg to 1.25 and my heart rate is constantly above 100 - worse than before I started the BB. This time last year my resting heart rate was 90 and above 100 when I'm not sat down.
Withdrawal from Bisoprolol: Hello, have... - High Blood Pressu...
High Blood Pressure Support
I think it takes a bit of time to settle. Any of the medications ending in 'olol' reduce your heart rate. If you are unsure, phone your doctor.
Thank you. Hopefully won't take too much longer. I can't keep living this way I'm so scared my heart is going to give in.
If you’re worried to that extent then a chat with a health professional is definitely the way to go - in my view.While you wait for an appointment, if that’s what you decide, in the meantime do you know website of Blood Pressure UK? You might find things on there that will help you.
You should give us some more information.
What is your heart rest rate before Bisoprolol?
Why the doctors told you have to start Bisoprolol?
Why they reduced the dose from 5mg to 1,25mg?
I took Bisoprolol for fast heart rate and PVCS but it was really so strong for me.
I had a rest heart rate 85-100 and after starting Bisoprolol 2.5mg it went to 55-47 which is too low.
You should be careful each time you reduce the dose of Bisoprolol or any other betablockers in about 24-48 maybe you will get something called reflux-tachycardia which is one of the main symptoms of withdrawing or reducing beta blockers.
I suffered from reflux tachycardia each time i reduced the dose of Bisoprolol and it was awful! i went to emergency room twice because i thought my heart will explode.
DON'T EVER CHANGE THE MEDICATION DOSE WITHOUT ASKING YOUR DOCTOR OTHERWISE YOU WILL GET A BOTHERING SYMPTOMS
All the time start with small dose and you have to wait until your body gets used with this dose and try to raise them if it doesn't give result after u discuss it with your Cardiology doctor.
Hello, I have inappropriate sinus tachycardia. My resting heart rate before Bisoprolol was 101 that's why I was started on the medication.
They reduced it because I stupidly wanted to come off it I am seriously regretting my decision. I was absolutely terrified the drs would suddenly take it away from me. How long does reflux tachycardia last for? I honestly feel like I'm about to die. I went for a short walk outside hoping it would relax me and my HR was 170, won't go below 120 now I'm home
Don't panic because it will not help and it will make it worse. Panic and anxiety will boost your tachycardia.
First o all you have to learn to be calm each time you get an episode of tachycardia, try to control it with some easy ways like vagal maneuver.
keep in mind all the time that you will not die because of 170 tachycardia. I know it gives a verrrrrry horrible symptoms and it can make your life like a hell but you have to control your fears.
Sinus tachycardia can be controlled well with betablockers. you have to get betablockers to reduce the heart rate and for sure you will feel better.
I'm on 1.25 ATM but it's not doing much. I speak with my GP on the 13th and my cardiologist on the 3rd of August. Will get their advice.
My BIGGEST fear is developing heart failure.
How long did your reflux tachycardia take to settle or did it not?
do very slow breathing,4 slow breaths in 4 or 5 out,i do them through my mouth most breathe through there nose and exhale by mouth, not deep breaths nice and slow ,do that for aprox 15 mins, buid up to 6 breaths out does not what you do as long as slow. i do 4/5 in 6 out which is aprox 5 breaths a min, 4 times a day, heart goes down to 60 or 70. sometimes inbetween.
I don't know if it's normal but every time I do slow breathing my heart rate goes back to what it was after a minute
do it a bit longer 20 mins it will go back but it slows everything down, do it 4 times a day,i used to do 30 mins, 4 times a day,thats 2 hours of slow heart rate it builds up over days.weeks,its like brushing your teeth you have to keep doing it, mine was always 110 over 120 resting, its anxiety etc,bisoprolol made me really bad, lie down if u like while doing it it all helps,dont keep checking it for a few weeks that makes it go up ,it did mine i panicked,
im on no meds ,i stopped them 4 months ago they were making my life hell,now turmeric in milk with tablespoon , extra virgin olive oil, and olive oil leaf extract 2 teaspoons, never check bp, but heart rate down to 60/70 if i ever check, ive only to look at a bp machine heart rate shoots up so i dont put myself through it, lifes for enjoying yourself which i could not do on pills ,oh and i walk 3 times a day about 2 miles each time and diet.
Not what you're looking for?
You may also like...
Ramipril and Bisoprolol My Diastolic has been low and I have been feeling dizzy when standing...
with bad anxiety on bisoprolol started 9th March never suffered with this before seems to be getting
I want to stop taking Amlodipine 5mg tablets, due to the unbearable side effects..however,...
tensed up, my pulse rate rises to about 100 bpm and the readings are high. (about 160/100). I...
effects. Now taking 5mg Amlodipine for past several weeks. Since starting Amlodipine have been...